# SDR P5CA9701336

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 3 PYLON CAP SKIN IS CORRODED JUST FORWARD OF UPPER LINK FORWARD FITTING NAC ST 221-217 RWBL 473-467.  REMOVED CORROSION IAW BOEING SRM 51-10-01 AND REPROTECTED CUT OUT SRM 51-24-11.  NON ROUTINE CARD S/N 6143.
